# SDR DALA2023030301607

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CORROSION ON PREVIOUS REPAIR FLOOR STRINGER LBL 2 AND LBL 10 BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00246: CORROSION ON PREVIOUS REPAIR FLOOR STRINGER LBL 2 BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM, FLOOR STRINGER LBL 10 BTW STA 1460 TO 1480 WAS REPLACED PER B757-200 SRM UNDER NRC 00508. (2653199)
